# SDR AALA20130910002

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 57,098 hours, 9,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FS EXTERIOR EMERGENCY LIGHT BY LT NR 4 DOOR INOPERATIVE.  REPLACED LAMP FOR LT FS EXTERIOR EMERGENCY LIGHT AT LT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
